Jump to content

melissa1234567

Member Since 18 Sep 2012
Offline Last Active Mar 06 2013 01:53 AM

Topics I've Started

Why Are My Joints And Bones Popping While On Accutane?

02 March 2013 - 11:25 AM

Everytime I move I hear a pop. This is my second course of accutane and I can't remember or not if this happen on my first course. My knees and elbow are kind of sore and painful when I bend them too.

I am just curious if anyone has had this problem and if it subsided after taking the medication?

I am only on DAY 19 I believe it is.

Second Course Of Accutane!

20 February 2013 - 02:03 PM

So this is my second course of Accutane. I took it when I was 17 for 6 months on 60mg daily.  Back then I had a TON of cystic acne on my cheeks. It was awful and painful, my acne was considered severe cystic acne. To this day, I have scarring on my cheeks from it.

Anyways, I have had a problem with acne since I was 15. It got worse when I was a junior in high school (17) and turned into severe cystic acne. I have been on and tried everything in the books that you can think of, Minocycline, doxycycline, clyndamin, retin A, etc.

A few months ago my acne started to come back, not as bad as last time.. But it was definitely there and wouldn't go away. I didn't have as many cystic acne, but more condom and white heads etc. my face hurt and it mortified me to go into public looking like I did. So, I went to my dermatologist. She suggested Spirolactone and Minocycline at the same time... I tried that. It worked great after 3 months, but.. I got hives and was allergic to it!!! :( So, it was time for another course of accutane.

So, here I am today. It's day 7 on my second round of accutane and I am definitely having the inital break out. It started on day 5. Every morning I wake up I have more acne and a ton of white heads on my face (gross). My face hurts too :/ I am hoping my IB goes away quickly this time. The first time I took accutane, it took about 3 months tonstart actually improving. I hate going out in public and won't if I don't have to.

I will keep you guys updated week by week.. More so if I see anything different. As of right now, I am breaking out around my mouth and on my chin with white heads, one cystic zit and then the rest is just inflamed and RED!

Oh and I am on 60 mg a day again for this course as well.

Hives While On Spiro/minocycline?

03 January 2013 - 08:51 PM

I started taking Spiro and Minocycline about 3 months ago... about two weeks after taking the medication I realized that I have developed hives from one of the medications.  I went to my doctors today and she said that it could be either medication.  Has anyone ever developed hives while taking both? Or either one of the two?

Retin A Log + Mino And Spiro Together

18 September 2012 - 06:40 PM

Hi guys.  I just started using Retin A (a week and 1 day ago.)  I thought that I would inform you on my progress on here because I know, how dealing with acne can be VERY discouraging at times.  Need I remind you, I am also taking Mino 100 mg (2x) daily and Spiro 100 mg daily.

I had been on Doxy for about 4 years before this new regimen, unfortunately, I became immune to the Doxy and my acne FLARED UP!!!  I felt like I was in high school all over again.  Before I started Doxy (about 4 years ago), I did a 7 month period with accutane as well, in which cleared up ALL acne for a while.

Well, here is my log.... I hope it can help some of you out:

Day 1 of Mino, Spiro and Retin A: At this point my acne was awful.  I had been on Doxy for about 4 years and I had become immune to it. UGH! I didn't even want to leave house and I DID NOT leave the house.  I had 4 or 5 nodules/zits appearing right besides my nose (on both sides).  My jawline was COVERED in acne, inflammed acne at that.  There were also a couple nodule acne bumps near my cheeks. All my acne was very, very red.  I also had whiteheads all along my chin.  I had a couple of small zits right between my eyes.

Day 2 of Mino, Spiro and Retin A: There wasn't much imporvment at all.  Nothing new to record.

Day 3 of Mino, Spiro and Retin A: There wasn't much improvment at all.  Nothing new to record.

Day 4 of Mino, Spiro and Retin A: I feel like my acne had gotten so much worse.  There were more white heads, more black heads, more zits.  My former zits did not seem to go down in size at all.

Day 5 of Mino, Spiro and Retina A: My acne seemed to be getting better.  My zits have decreased in size and the whiteheads had gone down.  Although, there were new whiteheads emerging at other spots.  This is probably the "purging" that is due to the Retin A.  The whiteheads were not as bad as before I started the regimen though.

Day 6 of Mino, Spiro, Retina A: Again, my acne is shrinking in size and it keeps shrinking.  White heads still purging.

Day 7 of Mino, Spiro, Retin A: Acne is shrinking more and more day by day.  There are a couple new zits, not as bad when I first started the regimen though.  Very few whiteheads.

Day 8 of Mino, Spiro, Retin A: Acne keeps on shrinking.  I still have some red spots due to scaring of some of the prior acne.  My jawline on my left side is pretty much clear, only a few tiny pimples/whiteheads.  My right side of my jawline is still pretty red in one area and there is active acne there.  The zits near my nose have really shrunk in size and are almost gone now.  My few nodule spots have not seemed to decrease in size at all. The zits between my eyes seem to be shrinking in size, but are multipying!